# SDR FDEA202108182278

- Difficulty date: August 18, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TUNNEL VERTICAL STIFFNER CORRODED UNDER NUT PLATE   ON LOWER AREA AT STA 1841.  (DOT 5) 0004092897 : REECE JR., RONALD S - 10-SEP-2021 17:49  WEB ASSEMBLY REPAIRED IAW SRM 53-00-01 GENERAL REPAIR #8 FIGURE 8 SHEETS 1-3 AND   DRAWING AGA7171.
